Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness on the face after receiving Botox injection?

I have had botox for nearly a decade to treat severe migraines. Recently I switched to a new provider after my old Neurologist retired. The new doctor is not as smooth with injections and I have had several issues. I had shots two weeks ago. I am experiencing numbness is the left side of my face, cheek, forehead, chin, tongue and ear. It has not drooped at all, but I feel as though one side of me has drunk a fifth of tequila. The doctor said there was no way the botox could have caused the tongue numbess. Is that true? What would your thoughts on this be.
Thu, 13 Apr 2017
Report Abuse
General & Family Physician 's  Response
hi , you can consult another neurologist for the same problem. don't worry. it may be psychology. thank you. regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes numbness on the face after receiving Botox injection?

hi , you can consult another neurologist for the same problem. don t worry. it may be psychology. thank you. regards.